# SDR USAA061111

- Difficulty date: August 31, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 16,721 hours, 16,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION FLOORBOARD 241EF.  MANUFACTURED REPLACEMENT BOARD PER MDGILL IRM 9701 REV F, DEFECT SIZE: 20 SQ IN.
